Some Properties of Free Shifts on Infinite Free Product Factors.
Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 233-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
asymptotic orthogonality, free shifts, automorphisms, free products of von Neumann algebras, full factors as globally invariant subalgebras
@article{MS2_1995__76_2_167340,
author = {Simen Gaure},
title = {Some {Properties} of {Free} {Shifts} on {Infinite} {Free} {Product} {Factors.}},
journal = {Mathematica Scandinavica},
pages = {233--246},
year = {1995},
volume = {76},
number = {2},
zbl = {0843.46044},
url = {http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167340/}
}
Simen Gaure. Some Properties of Free Shifts on Infinite Free Product Factors.. Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 233-246. http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167340/